# SDR USAA2013021100029

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 5,164 hours, 1,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R HAS SMALL EXIT LIGHT NEAR THE FLOOR THAT IS BROKEN.  REPLACED EXIT LIGHT LENS AT DOOR 4R.
